# SDR VNAA202201289998

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 26,039 hours, 19,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Sill
- Part number: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(N0263) PASSENGER DOOR LOWER SILL FRAME HAS CORROSION BETWEEN APPROX. FS310.00 TO FS349.00 AND WL72.00 UNDER THE FLOORBOARD.
 HEAT TREATED 1EA REPAIR ANGLE FROM 7075-0 TO T6/ .063 THICK IAW AMS 2770R. ROCKWELL HARDNESS TESTED MATERIAL @HRB 86 IAW SRM 51-11-11 USING TESTER I.D. STS- 5061 CAL DUE 21 JUL 2022 CONDUCTIVITY TESTED MATERIAL@ 33.0 IAW AMS 2658 USING TESTER I.D. STS-5127 CAL DUE 20 JAN 2022PASSENGER DOOR LOWER SILL FRAME, TO INCLUDE MID CAP ANGLE BETWEEN APPROX. FS310.00 TO FS349.00 AND WL72.00 UNDER FLOORBOARD WERE REMOVED AND REPLACED IAW CRJ 700 SRM 51-25-06. SEE CONTINUATION SHEETS AND ATTACHED FOR BREAKDOWN OF WORK PERFORMED.
